| Model Number |
301.100.030 |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the ventilator triggered a technical failure 300, 400, 545 error.No patient involvement was reported.
Additional Manufacturer Narrative
The device log files were provided to technical support for evaluation, which confirmed the presence of the reported alarms.A zoll field service engineer (fse) evaluated the device at the customer's location.The inspiration block was replaced and the fse conducted all necessary calibrations and performance checks with passing results.The unit complies with oem specifications and is functioning as anticipated.